自由関節を含む3自由度マニピュレータの非ホロノミック制御 Nonholonomic Control of 3-D. O. F. Manipulator with a Free Joint

この論文にアクセスする

この論文をさがす

著者

抄録

This paper is concerned with point to point control of a 3 link planar manipulator where the first two joints are actuated and the third revoluted joint is unactuated. This system is a special case of under-actuated manipulators that have acceleration nonholonomic constraints. First, we show that this system is converted to seconed order chained form by coordinates and feedback transformation. Next we propose a control law that stabilizes this chained system with exponential convergence from any initial point to any desired point.

収録刊行物

  • 計測自動制御学会論文集  

    計測自動制御学会論文集 33(8), 799-804, 1997-08-31 

    The Society of Instrument and Control Engineers

参考文献:  22件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  3件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002491313
  • NII書誌ID(NCID)
    AN00072392
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    04534654
  • NDL 記事登録ID
    4274403
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-482
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ